# SDR QXEA2010091000534

- Difficulty date: September 6, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 9,211 hours, 10,044 cycles
- Engine: Pwc PW150A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERY LOUD SCRAPING NOISE HEARD FROM RT WING ROOT AREA WHEN LDG-GEAR WAS EXTENDING.  CYCLED LANDING GEAR WITH ANTI-SKID ENGAGED, CYCLED FLAPS, CYCLED AILERONS/SPILLERS, RAN PTU DURING GEAR CYCLING.  UNABLE TO DETECT ANY ABNORMAL NOISES AS DESCRIBED. ALL SYS OPERATED NORMALLY.  VISUALLY INSPECTED INBD FLAPS AND FLAP TRACKS, LT INBD FLAP TRACK CONTACTING INNER FACE OF TRACK DURING OPS. REPLACED TRACK. RETURNED TO SERVICE.
